Illinois Journal of Mathematics

Twisted group algebras over arbitrary fields

William F. Reynolds

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 15, Issue 1 (1971), 91-103.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256052823

Digital Object Identifier
doi:10.1215/ijm/1256052823

Mathematical Reviews number (MathSciNet)
MR0279209

Zentralblatt MATH identifier
0224.20002

Subjects
Primary: 20.80

Citation

Reynolds, William F. Twisted group algebras over arbitrary fields. Illinois J. Math. 15 (1971), no. 1, 91--103. doi:10.1215/ijm/1256052823. https://projecteuclid.org/euclid.ijm/1256052823


Export citation